# SDR SIMA201023001

- Difficulty date: August 17, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 21,306 hours, 18,044 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001011
- Part serial: 2027
- Condition: Failed
- Location: Cockpit
- Part time: 20,954 hours, 19,982 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3286 THE CREW REPORTED A FLAP FAIL ON APPROACH AND DECLARED AN EMERGENCY.  A ZERO FLAP LANDING WAS PERFORMED.  THE AIRCRAFT LANDED WITHOUT INCIDENT. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT.  THE EICAS MESSAGE DID NOT RETURN, WORK DONE IAW AMM 27-53-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
